# SDR SWAA2022021413920

- Difficulty date: April 6, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CLIP IS CRACKED AT BS 947 LBL 20 / REMOVED AND REPLACED LOWER BULKHEAD CLIP BS 947 LBL20 IAW SRM 51-40-02 AND A1PC 53-42-51-03.
